# SDR RMXAN5431551409

- Difficulty date: May 12, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N54315
- Make and model: Snias AS350B3
- Aircraft serial: 4315
- Aircraft time: 407 hours, 1,211 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 407 hours, 889 cycles
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Zone 200
- Part time: 407 hours, 1,211 cycles
- Stage of operation: AA
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ACFT WAS ON APPROACHAND APPROX 1 MINUTE PRIOR, ENGINE YELLOW GOV LIGHT ILLUMINATED. ACFT LANDED WITHOUT INCIDENT. UPON SHUTDOWN, THE PILOT COULD NOT REDUCE ROTOR RPM BY USE OF THROTTLE SO HE OPTED TO USE THE SHUTDOWN SWITCH TO COMPLETE ENGINE SHUTDOWN. PILOT CONSULTED WITH MX TO ATTEMPT A START OF THE ENGINE WITH NO SUCCESS BECAUSE OF THE SYS TOTAL FAILURE. ACFT WAS TRANSPORTED BY TRUCK TO MX FACILITY TO PERFORM ADDITIONAL TROUBLESHOOTING. WHAT WAS FOUND IS THE ROUTING OF THE CABIN OVERHEAD WIRING BUNDLES WHICH EXIT OUT THE AFT CABIN BULKHEAD HAD CHAFED AGAINST THE OIL COOLER MOUNT CAUSING ARCING OF WIRES AND CAUSING SIGNIFICANT DAMAGE TO 15 WIRES IN THE BUNDLE. THESE WIRES ARE USED FOR THE CONTROL OF THE ENGINE STARTING SYS WHICH INCLUDES THE EBCAU AND DECU SYS OF ENGINE CONTROL SYS. THIS ACFT WAS MODIFIED BY INSTALLATION OF A DUAL EVAPORATOR AIR CONDITIONING SYS APPROVED IAW FAA FORM 337 DATED 3/28/2009 AND IFS STC NR SH3509SW. WHEN THE AFT EVAPORATOR DUCTING WAS INSTALLED IN AREA OF WIRE BUNDLES WHICH ARE ALSO ROUTED ALONG WITH ROTOR BRAKE AND ENGINE FUEL SHUTOFF VALVE TELEFLEX CABLES IMPROPER RE-ROUTING AND SPACING APPEARS TO HAVE OCCURRED.
